MAUDE Adverse Event Report: CAREFUSION, INC BD TRAY CSE WHIT27G4.7 WE17G3.5 SWC X3795; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC BD TRAY CSE WHIT27G4.7 WE17G3.5 SWC X3795; ANESTHESIA CONDUCTION KIT
Catalog Number 405828
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Initial reporter phone #: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that a tray had a broken glass syringe, one tray had the needle coming out of the wrapping and another tray had spinal needle coming out of protective sleeve and introducer was bent with a bd tray cse whit27g4.7 we17g3.5 swc x3795.These were discovered prior to use.The following information was provided by the initial reporter: it was reported that in 3 trays one had a broken glass syringe, one tray had the needle coming outside of the wrapping, and the third tray had a spinal needle coming out of protective sleeve and introducer was bent.
 
Additional Manufacturer Narrative
Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history review could not be completed as no batch number was provided.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.
 
Event or Problem Description

Brand Name
BD TRAY CSE WHIT27G4.7 WE17G3.5 SWC X3795
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key8739492
Report Number1625685-2019-00057
Device Sequence Number2039953
Product Code CAZ
UDI-Device Identifier00382904058289
UDI-Public00382904058289
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
DISCRETION
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number405828
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 06/11/2019
Supplement Date Received by Manufacturer06/11/2019
Initial Report FDA Received Date06/27/2019
Supplement Report FDA Received Date07/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;